Hey everyone.. Not sure if I'm posting this in the right spot, but here goes. I am suspicious that I may have a b12 deficiency based on symptoms I have. I know that if it's really low I need injections, but I started taking oral supplements because I felt I needed to try something so I could manage everyday. Well the supplements made me feel a little better (more energy that wore off fairly quick), but I have been experiencing terrible head symptoms and headaches, which seems to have started around the same time I started taking the b12. I haven't taken them for a few days, but my head is still really bothering me. Obviously, my question is do the supplements cause terrible headaches? I forgot to mention already that I am 26 and have been a vegetarian since around age 12 or 13. I have rarely taken supplements over the years (except for my two pregnancies) and eat very little dairy and no eggs. I know I need to have my levels checked, but the doctor I will be seeing is booked for a few weeks.
Looks like I got a little off track. So does anyone know if the b12 would cause my terrible headaches and pressure, etc.?? I'd love some insight. Thanks :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?